# SDR USAA040008

- Difficulty date: January 20, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STIFFENER CORRODED 1 INCH BY 1 INCH, BS 1016 APBH BL-0.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER PER BOEING DWG 65C28106 REF EO 5302V112A.  (M)
